MathSciNet Relay Station
MathSciNet bibliographic data
MR1372240 31B05 (28A75 42B20)
Mattila, P.; Paramonov, P. V. On geometric properties of harmonic ${\rm Lip}_1$-capacity. Pacific J. Math. 171 (1995), no. 2, 469–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement